# SDR DALA2016121609907

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAS A CRACKED FRAME ANGLE AT BS 1144 BETWEEN LONGERONS 2 AND 3R.  REPLACED PER ETI-17-16-182 REV 2 AND ER/A 552860-14 REV. ORIG.
